Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Timko92

Weird bump under eye?

Okay so I finished a very high dose of accutane about a week ago, but today there was this bump under my eye but i don't see how a remission is possible after a week.

Could it be anything else than a zit?

Share this post


Link to post
Share on other sites
I would definitely get it checked out, there are so many unusual risks to accutane

Hmm you think it could be that bad?

Share this post


Link to post
Share on other sites

Is it on the eyelid? If so, could be a sty. If not it might be a pimple, might not. Could even be a bug bite. :) Don't freak until you've been given reason to. K? :P

Share this post


Link to post
Share on other sites
Is it on the eyelid? If so, could be a sty. If not it might be a pimple, might not. Could even be a bug bite. :) Don't freak until you've been given reason to. K? :P

haha if you say so

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×